File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Asymptotic formula for the resonant frequencies of a circular microstrip antenna

TitleAsymptotic formula for the resonant frequencies of a circular microstrip antenna
Authors
Issue Date1981
PublisherAmerican Institute of Physics. The Journal's web site is located at http://jap.aip.org/jap/staff.jsp
Citation
Journal Of Applied Physics, 1981, v. 52 n. 8, p. 5365-5369 How to Cite?
AbstractThe resonant frequencies of both the axial and nonaxial symmetric modes of a circular microstrip antenna or resonator are solved asymptotically. The technique used is matched asymptotic expansions which is widely used in fluid mechanics but little used in electromagnetism. In this technique, the region around the open resonator is divided into the exterior region, the edge region, and the interior region. Leading order solution is derived in each region and matched to each other asymptotically. This provides an asymptotic eigenequation which can be solved approximately to give an asymptotic formula. The asymptotic formula agrees well with previous numerical methods, especially when the ratio of the dielectric substrate thickness to disk radius is d/a→0.
Persistent Identifierhttp://hdl.handle.net/10722/182457
ISSN
2015 Impact Factor: 2.101
2015 SCImago Journal Rankings: 0.603
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorChew, WCen_US
dc.contributor.authorKong, JAen_US
dc.date.accessioned2013-05-02T05:15:27Z-
dc.date.available2013-05-02T05:15:27Z-
dc.date.issued1981en_US
dc.identifier.citationJournal Of Applied Physics, 1981, v. 52 n. 8, p. 5365-5369en_US
dc.identifier.issn0021-8979en_US
dc.identifier.urihttp://hdl.handle.net/10722/182457-
dc.description.abstractThe resonant frequencies of both the axial and nonaxial symmetric modes of a circular microstrip antenna or resonator are solved asymptotically. The technique used is matched asymptotic expansions which is widely used in fluid mechanics but little used in electromagnetism. In this technique, the region around the open resonator is divided into the exterior region, the edge region, and the interior region. Leading order solution is derived in each region and matched to each other asymptotically. This provides an asymptotic eigenequation which can be solved approximately to give an asymptotic formula. The asymptotic formula agrees well with previous numerical methods, especially when the ratio of the dielectric substrate thickness to disk radius is d/a→0.en_US
dc.languageengen_US
dc.publisherAmerican Institute of Physics. The Journal's web site is located at http://jap.aip.org/jap/staff.jspen_US
dc.relation.ispartofJournal of Applied Physicsen_US
dc.titleAsymptotic formula for the resonant frequencies of a circular microstrip antennaen_US
dc.typeArticleen_US
dc.identifier.emailChew, WC: wcchew@hku.hken_US
dc.identifier.authorityChew, WC=rp00656en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1063/1.329396en_US
dc.identifier.scopuseid_2-s2.0-0019599451en_US
dc.identifier.volume52en_US
dc.identifier.issue8en_US
dc.identifier.spage5365en_US
dc.identifier.epage5369en_US
dc.identifier.isiWOS:A1981MD75400069-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridChew, WC=36014436300en_US
dc.identifier.scopusauthoridKong, JA=7202290923en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats